# SDR EIA2002045

- Difficulty date: May 2, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 4575
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, BATTERIES DO NOT HOLD A CHARGE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY PER MM.  SYSTEMS OPS, NORMAL.
